MathSciNet Relay Station
MathSciNet bibliographic data
MR2134400 (2006d:11095) 11M06 (11M41)
Friedlander, John B.; Iwaniec, Henryk Summation formulae for coefficients of $L$-functions. Canad. J. Math. 57 (2005), no. 3, 494–505.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement